I am 32 yrs male. i have multiple disorders.I would start with Erectile dysfunction.I feel my pe**s size is reducing. Earlier when i was around 20-25, i used to feel it was bigger in length. i had near about 6 inches but now it is only 4 inches. Regarding erection,these days it does not last long except for few seconds. Even the sperm quantity has also reduced a lot. Weekly once i masturbate but i get one or two drops only and that too it falls off the tip. Now closer to it, my testis size has increased a lot. Does it happen that since the testicles are increasing, it pulls down the muscles and skin of the pe**s?
Even my complete body has also shrinked a lot. i mean my hands, shoulders, my thighs, my legs. Sometimes i feel i dont have my bu****ks any more. It would sound weird but my height is also decreasing. It has happened such a way that i cant even wear my clothes which i bought a year ago since the pant's length becomes more and the legs become loose. Even my shirt also the same. It feels like im wearing some one else's shirt.
When i go to a doctor, they first ask me to do a sonography for the testis. but the reports come normal. but it is me only who know the difference between the past and now.its so shameful when i sit somewhere (everyone can understand what i mean to say).
regarding pe**s length, doctors say size reduction does not happen and 4 inches is fine for sex. regarding erection, they ask me to take regularly sildenafil citrate (but i get a lot of side effects from them).Regarding height, they just laugh and say it does not happen. about body structure they get no clue.
I have visited most of the hospital in Bangalore and Mumbai but everywhere i get the same response.
I am really worried what is happening to me. If i am closer to something very serious.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?